MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphasia (2195); Numbness (2415); Obstruction/Occlusion (2422); Ischemia Stroke (4418); Embolism/Embolus (4438)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an ipsilateral embolic stroke four days after the procedure.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.The procedure was completed with no notable issues.Of note, plaque prolapse was not recognized at the time of the procedure.Four days after tcar procedure, the patient presented with stroke symptoms (right hand numbness and facial aphasia).The patient was treated with tnk (tenecteplase).The following day the patient experienced aphasia, and the symptoms had not resolved at the time of reporting.Imaging performed reveled intraluminal material.A p2y12 resistance test was performed post procedure, and the patient was responsive to p2y12 platelet function test with a platelet reactivity unit (pru) of 123.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: patient code was updated based on internal review and conclusion code was updated based on additional information.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22956407
Report Number2124215-2025-60670
Device Sequence Number20945781
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)270831(10)18370531
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018370531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient RaceWhite